# SDR AU960529

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Part number: LW127996S116
- Condition: Deteriorated
- Location: Turbo Superchrgr
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LOST POWER DUE TO FAILURE OF HOSE BETWEEN AIRBOX PNO  LW-12799-6S116 AND DIFFERENTIAL CONTROLLER - STRATOFLEX 193.4HOSE HAD DETERIORATED DUE TO HEAT FROM ADJACENT TURBOCHARGER
